question-icon

What causes pins and needle sensation after General anaesthesia?

default
Posted on Fri, 29 Jun 2018
Question: I had general anestesia this morning for tooth extraction. Experiencing pins in needles in borh lower arms tonight? Normal?But can it happen? It happened to me once before when i had anestesia fora D&C
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:

Hello.
Thanks for writing to us.
Not normally happened.
I hope this information has been helpful for you.
Regards, Dr. XXXXXXX .
Please hit thanks button.

Detail below.

Detailed Answer:

Hello,
Thanks for posting your query.

I have gone through your query,

Several possible: Could be due to hyperventilation, low ionized calcium, a medication reaction of drug use for GA,in your case hyperventilation may be the cause.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr.XXXXXXX



Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Rakhi Tayal (10 minutes later)
What do you mean hyperventilation for general anestesia may be the cause for my heart rate being all over the place?
doctor
Answered by Dr. Rakhi Tayal (14 minutes later)
Brief Answer:
welcome.

Detailed Answer:
Hello.
Thanks for writing again.
Hyperventilation means some increased in respiration ,not by heart rate.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.


Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13882 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pins and needle sensation after General anaesthesia?

Brief Answer: Hello. Thanks for writing to us. Not normally happened. I hope this information has been helpful for you. Regards, Dr. XXXXXXX . Please hit thanks button. Detail below. Detailed Answer: Hello, Thanks for posting your query. I have gone through your query, Several possible: Could be due to hyperventilation, low ionized calcium, a medication reaction of drug use for GA,in your case hyperventilation may be the cause. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr.XXXXXXX